| Catalog Number |
45-550 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Necrosis (1971)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv" and "rupture".Later healthcare professional reported "necrotic capsule, necrotic hematoma within pocket, the capsule was very abnormal appearing it was black and necrotic with very strong odor".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture, necrosis.